|   | 
Author MacLean, S.; Montalva-Medel, M.; Goles, E.
Title Block invariance and reversibility of one dimensional linear cellular automata Type
Year 2019 Publication Advances In Applied Mathematics Abbreviated Journal Adv. Appl. Math.
Volume 105 Issue Pages 83-101
Keywords Cellular automata; Linear cellular automata; Block invariance; Reversibility
Abstract Consider a one-dimensional, binary cellular automaton f (the CA rule), where its n nodes are updated according to a deterministic block update (blocks that group all the nodes and such that its order is given by the order of the blocks from left to right and nodes inside a block are updated synchronously). A CA rule is block invariant over a family F of block updates if its set of periodic points does not change, whatever the block update of F is considered. In this work, we study the block invariance of linear CA rules by means of the property of reversibility of the automaton because such a property implies that every configuration has a unique predecessor, so, it is periodic. Specifically, we extend the study of reversibility done for the Wolfram elementary CA rules 90 and 150 as well as, we analyze the reversibility of linear rules with neighbourhood radius 2 by using matrix algebra techniques. (C) 2019 Elsevier Inc. All rights reserved.
Address [MacLean, Stephanie; Montalva-Medel, Marco; Goles, Eric] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Diagonal Torres 2640, Penalolen, Chile, Email: stephanie.macleank@edu.uai.cl;
Corporate Author Thesis
Publisher Academic Press Inc Elsevier Science Place of Publication Editor
Language English Summary Language Original Title
Series Editor (up) Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0196-8858 ISBN Medium
Area Expedition Conference
Notes WOS:000459528000004 Approved
Call Number UAI @ eduardo.moreno @ Serial 983
Permanent link to this record